Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: acctuane

  1. #1
    Stephan's Avatar
    Stephan is offline Associate Member
    Join Date
    Aug 2004
    Posts
    304

    acctuane

    I am on month 2 of accutane... My doctor just recently upped my dosage from 40mg ed to 60mg everyday... In the past 2 days I started noticeing some big cyste pimples on my chest 4 popped up over night...I got on the accutane so this would not happen... My last cycle was horrible my chest broke out so bad...I do not want this to happen again

    This is the cycle I am on 75mg prop ed 400mg eq a week 50mg winny ed...Shouldnt the accutane stop me from breaking out?

  2. #2
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    I do not understand why people want to run if they get huge pimples and a bunch of them. I do not have but the occational and they are doozies.

    Try searching about vitamin B5 and shampoos for dandruff. Also alot of people are raving about dishsoap. In the past I just showered twice per day and a couple of times per week I would soak in a bath (epsom salt one cup with applecider vinegar one cup; the next time I would do peroxide two cups) and did not have troubles. I was running dbol , test, eq, deca .

  3. #3
    jpl264000 is offline New Member
    Join Date
    Feb 2005
    Location
    Newfoundland, Canada
    Posts
    3
    Hope this helps....was on Accutane in the 80's.

    "Accutane "cures" about half of those people who take it so that they never need to do anything else for acne. In the first few weeks of treatment, about one in five patients gets a little worse, and one in 500 patients gets much worse. The rest either get much better, or better for a while. There is nothing else in the world that comes close to being this effective for severe acne. The usual patient takes it for 4 to 6 months, but some need more and must be "retreated" for an additional 4 to 6 months."

    Found this here - http://www.aocd.org/skin/dermatologi...s/accutane.htm

  4. #4
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    You're really pushing your luck running an oral steroid with one of the most liver toxic prescriptions around. I suggest you stop your orals, or stop the accutuane. Or, start getting used to the idea of yellow skin and eyes, and feeling terribly sick all the time.

  5. #5
    yooo's Avatar
    yooo is offline Associate Member
    Join Date
    Feb 2003
    Location
    Boston
    Posts
    430
    Quote Originally Posted by Dude-Man
    You're really pushing your luck running an oral steroid with one of the most liver toxic prescriptions around. I suggest you stop your orals, or stop the accutuane. Or, start getting used to the idea of yellow skin and eyes, and feeling terribly sick all the time.
    I definately second that bro...be careful running all that on all ur internals..

  6. #6
    DARKSEID's Avatar
    DARKSEID is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,757
    Increases in doses tends to force more oil out, that's why I have always kept my doses constant. It will clear the acne, just be patient for it to work, that's why the courses are 4-6 months and sometimes longer. Also being on the gear isn't helping.

  7. #7
    whitehulk's Avatar
    whitehulk is offline Banned
    Join Date
    Feb 2005
    Posts
    121
    bro how can you be on accutain and juicin at the same time. you have blood woerk done every 4 weeks. im on it right now just finished my fitst month and got my blood work in today and my liver is werking 2x the normal level so my dr told em to stop right away. but i started at 60 mg ed. i think if you gonna go thru with the accutain the stop all roids all together until you get off the accutain. then wait atleast a month if not two to begin juicin up again. give your liver time to become normal again so you dont mess it up for good.

  8. #8
    Dozerd is offline Junior Member
    Join Date
    Dec 2004
    Location
    USA
    Posts
    111
    Im 2.5 weeks in of 60mg a day accu. and the acne on my back went from bad to OMFG. Iv had it my hole life tried all the soaps and washes and creams and that stuff only helped 10% if that. sus/deca didnt help, pct it popped up on my face, chest and back even more. Im going to waitn to cycle again, dont want to but i am. It just gives me more time and $ to put together a nice cycle. next time ill keep my blood levels more stable not twice a week injects sus.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •